Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


anxiety and depression
Feb 16, 2012

On Tue, Jan 31, 2012 at 6:59 PM, sisselmand@bellsouth.net <sisselmand@bellsouth.net> wrote: OK Nelson here goes...I am almost 57 (poz 24+yrs.). Really wrestling with depression anxiety, lack of focus and fearful of making decisions. Testosterone is around 199 Sex drive is ok... no problem with erection...(although noticed that semen is thin an not as milky)

Meds: Mirtazapine 15 mg (30mg had me hung over and not wanting to get out of bed. Clonazepam .25 mg at night with ^ above, .25 when i wake up Adorol 5mg 2x daily.

I wake up in the am feeling the worst of the anxiety and depression.

Other meds: Viramune, Truvada, Gemfibrozil, Flomax, Claritin, Beconase Supplements: Acidophilus, Vit. A and D, Omega Fish Oil, Allermax (natural allery suppl.) (what do you think is the best dosage of A and D (seperately)

Any thoughts. Thanks.

Response from Mr. Vergel

First of all, stop Vitamin A since it is one of those that can accumulate in the liver. Instead, eat Vitamin A rich foods: liver sweet potatos carrots mangoes spinach cantaloupe dried apricots milk egg yolks mozzarella cheese

Vitamin D at 2000 IU per day is good enough for many people.

You may want to talk to your physician about switching you to another antidepressant that is not Remeron (mirtazapine) to see if that helps with your morning time depression and anxiety. Remeron may make some people drowsy which is good for sleeping but not if you wake up tired,which can worsen your morning time depression.

I see that you take Klonopin (clonazepan) twice a day to decrease your anxiety as well as Adderall (Adorol) to increase your alertness. I am concerned about combining these two medications.

It seems to me that you really need a good psychiatrist and pharmacologist to look at your medication list since there may be some concerning interactions that may get in the way of treating your depression and anxiety.

Nelson



Previous
Backside weight loss
Next
testicular atrophy reversal?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement